I had sex with my boyfriend, and he had only pre ejacualted inside of me, but did not fully cum. I took plan b one step, the next morning , and I was wondering , if I took my placebo pills from my birthcontrol pack, if it would kick start my period even though I took plan b
Not necessarily, no. You need to continue to take your contraception pills as you would have done, even without taking Plan B.
You can spot or bleed (pink/red/brown, heavy, constant or irregularly) in the days after taking Plan B, & then your actual period may not happen until the following cycle/month. Some women don't bleed after Plan B, which is also perfectly okay. It's no indication of whether or not it has worked or not.
If you don't get your period, wait until a couple of weeks after the date of unprotected sex & you can then do a pregnancy test, & if you are pregnant, it should show by that time.
Some women get more delay in getting their actual period, than others. Plan B can be great at preventing pregnancy, but can also mess your body/cycle up for weeks, & sometimes months. Especially if you're not always regular with periods, in the first place.
You can expect hormonal symptoms in the couple of weeks after taking Plan B, too. Spotting, bleeding, cramps, bloating, back ache, headache, nausea, fatigue, breast tenderness/leaking etc
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2013 • 1 answer
Updated 9 Nov 2014 • 1 answer
Plan B One-Step - I still havent received my period after a week eating ec pills. I took 20hrs after
Updated 17 Jan 2015 • 1 answer
Updated 16 Mar 2016 • 1 answer
Updated 30 Jul 2016 • 1 answer